MAUDE Adverse Event Report: HUDSON HUMIDIFIER,DISPOSABLE; HUMIDIFIER, RESPIRATORY GAS, (

HUDSON HUMIDIFIER,DISPOSABLE; HUMIDIFIER, RESPIRATORY GAS, (
Model Number IPN913994
Medical Device Problem Code No Flow (2991)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/25/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as it was reported that the sample is not available for return.A device history record review was performed and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description
It was reported that: "after a week of use, the o2 flow is no longer delivered.It makes noise.By removing the white filter, the flow returns to normal".No patient injury or harm reported.Patient condition unknown at time of report.Request for additional information has been unsuccessful.

Brand Name
HUDSON HUMIDIFIER,DISPOSABLE
Common Device Name
HUMIDIFIER, RESPIRATORY GAS, (
MDR Report Key12220890
Report Number3004365956-2021-00210
Device Sequence Number4507971
Product Code BTT
UDI-Device Identifier14026704657169
UDI-Public14026704657169
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date07/09/2025
Device Model NumberIPN913994
Device Catalogue Number3230
Device Lot Number74G2000926
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/01/2021
Initial Report FDA Received Date07/23/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/06/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1